# SDR UALA2013021901009

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 71,696 hours, 26,355 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Flapper Valve
- Condition: Broken
- Location: Waste Disposal
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV DUMP VALVE FLAPPER ON WASTE DRAIN IS BROKEN OFF.  REMOVE ALL BOLTS OUTSIDE HOLDING LAV DOOR FLAPPER.  NEEDS REPLACEMENT OF FLAPPER ASSY PARTS ON TOOL CART IN BACK OF PLANE.  REMOVED VALVE PER AMM.  VALVE NEEDS TO BE INSTALLED AFTER HEATER GASKET HAS BEEN REPLACED.  REPLACED FLAPPER VALVE ASSY.
